# SDR CA121211012

- Difficulty date: September 10, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Piper PA-28-181
- Aircraft time: 17,311 hours
- Engine: Lyc O360A4M
- System (JASC): 2810 · Fuel Storage
- Part: Drain
- Part number: CCA1550
- Condition: Stuck
- Location: Fuel Cell
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) RIGHT FUEL TANK QUICK DRAIN STUCK OPEN, O-RING FOUND LODGED UNDER VALVE SEAT UPON INSPECTION.  PART REPLACED NEW.
